en
Scientific article
English

The unconditional and conditional exchange rate exposure of U.S. firms

Published inJournal of International Money and Finance, vol. 32, p. 781-808
Publication date2013
Citation (ISO format)
CHAIEB, Ines, MAZZOTTA, S. The unconditional and conditional exchange rate exposure of U.S. firms. In: Journal of International Money and Finance, 2013, vol. 32, p. 781–808.
Main files (1)
Article (Published version)
accessLevelRestricted
Identifiers
  • PID : unige:34964
493views
3downloads

Technical informations

Creation03/14/2014 10:16:00 AM
First validation03/14/2014 10:16:00 AM
Update time03/14/2023 9:02:19 PM
Status update03/14/2023 9:02:19 PM
Last indexation01/16/2024 9:27:12 AM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack